after taking tramadol for more than two years with exceed the dose<in the last two month >to 1200-1600 mg,suddenly he decided to stop taking it for many reasons,he refused any medical help he say that he need us and our feeling only,insomnia,no sleep for 10 days,no food,halluasination,nervousness,he say that he Subconscious wake up,what can I do to my dear?please help me
19 Jun 2011
Tramadol is a difficult med to come off of as it is an opoid but has some ssri like qualities as well. Some of the symptoms he is having is simply his body trying to reboot the brain's own natural pain relieving system. The body produces withdrawal symptoms in an attempt to reboot or bypass that damage done to the signal senders, that would normally send a signal to the brain to release its own opiate. The scary thing that a person has to worry about with tramadol withdrawal is seizures. He may not have them, but if you think he is having seizures, call 911. Most of these symptoms do sound like opiate withdrawal, the hallucinations bother me tho, that is not necessarily an opiate withdrawal symptom, but each person is different. Please google the clinical opiate withdrawal scale and look over the symptoms it lists.
it will tell you which are related to the opiate withdrawal, then look up Brain Zaps in wikipedia.org, it may help you decide if he is also having ssri withdrawal symptoms. I am saying some Prayers for you and offer my support. It is Sunday here, there will be others no doubt who will see your post and respond, but it is also Father's day, so just keep checking back in to see if someone answers a bit later. There is a tramadol group here, you can join that and look over old posts that have similar questions, should be on left side of group page near the bottom of the page.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just recently quit taking tramadol and other pain medications. I have been having pretty bad panic attacks and severe anxiety since. I have also ...
1 answer • 20 Aug 2009
Now I have NOT been taking tramadol for too long, but for about a week or two i had about 200mgs a day, (some days i wouldn't take as much or ...
1 answer • 16 Dec 2010
I have been on tramadol long term, what can I expect when i quit taking it.
1 answer • 12 Apr 2011
This is my first child and I know I need to stop my Tramadol for the baby. I've taken it for close to 5 years same dose, a little more(50mgs ...
6 answers • 11 Jun 2014
I am in day 10 of Cymbalta withdrawal after taking 30 mg for 10 days and stopping because of intolerable side effects. My days seem to be a little ...
1 answer • 9 Dec 2014